# SDR WRLA2006066

- Difficulty date: July 14, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- Engine: Ge CF650C2
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1909-1913
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CK IN GSO FOUND RIGHT O/B SEAT TRACK AND LAV MOUNT CORRODED AT STA 1909-1913.  BLENDED AREA IN ELECTRIC SEAT TRACK.  FABRICATED STRAP.
